zbMATH — the first resource for mathematics

Mappings of finite distortion: sharp Orlicz-conditions. (English) Zbl 1059.30017
Summary: We establish continuity, openness and discreteness, and the condition \((N)\) for mappings of finite distortion under minimal integrability assumptions on the distortion.

30C65 Quasiconformal mappings in \(\mathbb{R}^n\), other generalizations
Full Text: DOI EuDML
[1] Astala, K., Iwaniec, T., Koskela, P. and Martin, G.: Mappings of BMO-bounded distortion. Math. Ann. 317 (2000), no. 4, 703-726. · Zbl 0954.30009
[2] David, G.: Solutions de l’equation de Beltrami avec ||\mu ||\infty = 1. Ann. Acad. Sci. Fenn. Ser. A I, Math. 13 (1988), no. 1, 25-70. · Zbl 0619.30024
[3] Giannetti, F., Iwaniec, T., Onninen, J. and Verde, A.: Estimates of Jacobians by subdeterminants. J. Geom. Anal. 12 (2002), no. 2, 223-254. · Zbl 1053.42024
[4] Greco, L.: Sharp integrability of nonnegative Jacobians. Rend. Mat. Appl. (7) 18 (1998), no. 3, 585-600. · Zbl 0991.26005
[5] Iwaniec, T., Koskela P. and Martin, G.: Mappings of BMO- distortion and Beltrami type operators. J. Anal. Math. 88 (2002), 337-381. · Zbl 1028.30015
[6] Iwaniec, T., Koskela P. and Onninen, J.: Mappings of finite dis- tortion: Monotonicity and continuity. Invent. Math. 144 (2001), no. 3, 507-531. · Zbl 1006.30016
[7] Iwaniec, T. and Martin, G.: The Beltrami equation. Mem. Amer. Math. Soc., to appear. · Zbl 1144.30010
[8] Iwaniec, T. and Martin, G.: Geometric function theory and non-linear analysis. Oxford Mathematical Monographs. The Clarendon Press, Oxford University Press, 2001.
[9] Kauhanen, J., Koskela, P. and Malý, J.: Mappings of finite distor- tion: Discreteness and openness. Arch. Ration. Mech. Anal. 160 (2001), no. 2, 135-151. · Zbl 0998.30024
[10] Kauhanen, J., Koskela, P. and Malý, J.: Mappings of finite distor- tion: Condition N. Michigan Math. J. 49 (2001), no. 1, 169-181. · Zbl 0997.30018
[11] Koskela, P. and Zhong, X.: Minimal assumptions for the integrability of the Jacobian. Manuscript. · Zbl 1096.26005
[12] Manfredi, J. and Villamor, E.: An extension of Reshetnyak’s theorem. Indiana Univ. Math. J. 47 (1998), no. 3, 1131-1145. · Zbl 0931.30014
[13] Reshetnyak, Yu. G.: Space Mappings with Bounded Distortion. Sibirsk. Mat. Z. 8 (1967), 629-658. · Zbl 0167.06601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.